# SDR CA110105006

- Difficulty date: December 9, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 20,415 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Part number: 6864027600
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WAS SELECTED FOR RETRACTION AFTER T/O.  AMBER GEAR TRANSIT LIGHT REMAINED ON.  EMERGENCY CHECK LIST CONSULTED.  GEAR SELECTED DOWN W/NO CHANGE, TRANSIT LIGHT REMAINED ON W/NO GEAR DOWN INDICATION.  GEAR SELECTED UP THEN DOWN.  GEAR INDICATED DOWN W/THREE GREEN TRANSIT LIGHT EXTINGUISHED.  GEAR LT DOWN FOR REMAINDER OF FLIGHT W/NO FURTHER ISSUES.  DEFECT ENTERED INTO LOG BOOK.
